# SDR UPS04842545

- Difficulty date: May 8, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47723981
- Condition: Corroded
- Location: L1766 30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, FWD OF AFT PRESSURE BULKHEAD AT BS 1766 LONGERON 30 SPLICE FITTING HAS CORROSION (DOT E 2880).  REMOVED CRACKED FITTING.  FOUND OUT OF LIMITS.  REC'D LONGERON END FITTING P/N 4772398-1 PO 446277.2 IAW DWGS 4772398.  LOCATED, DRILLED & DEBURRED FITTING IAW DC8 SRM 51-1-24.  INSTALLED FITTING IAW DC8 SRM 51-1-21.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.
